International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 38, Pages 2401-2413
Existence and global stability of positive periodic solutions of
a discrete delay competition system
1Department of Applied Mathematics, Gansu University of Technology, Lanzhou 730050, Gansu, China
2Department of Mathematics, Lanzhou University, Lanzhou 730000, Gansu, China
Received 15 October 2002
Copyright © 2003 Hai-Feng Huo and Wan-Tong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The existence and the global stability of positive periodic solutions
of a discrete competition model is studied. The model incorporates time delays and allows for a fluctuating environment. By means of some standard procedures of the
topological degree method and the construction of a suitable Lyapunov function, sufficient conditions are obtained to ensure the existence and the global stability of positive periodic solutions of the above systems.